I started off on 1 100 mg sr daily and I did an absolutely 180 from my crippling depression! Everyone said I was a whole new person! After a few months I began to stress about u dosage because I was backsliding to that unmotivated, rather sleep through my life mind frame. So my dr told me to take 2 daily. Well that didn't take long before I experienced mild shadowy hallucinations, hearing whispers when I was completely alone in my house and had these intrusive disturbing thoughts that kept me awake til all hours of the night even though I was so tired! Has anyone experienced frightening psychological side effects like that on the sr wellbutrin?
Hi Kayla. Time to find a real doctor. Those pill places are not known for help. Contact you state licensing board and go to the doctors where you live. Read about the doc first to see if the doc is in good standing. Then make the appointment. Better doctors tend to be with better clinics.
As for doubling your med. a small increase I could see, but double sounds extreme. Be careful reducing the med so you don't have severe withdrawal. If you are still experiencing this, an ER is a good idea as you can show them your prescription, tell effects, have them suggest a better doc and get better treatment.
Hallucinations are dangerous. Hope you get some real help soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 1 answer
Posted 7 Apr 2013 • 1 answer
Posted 6 Jun 2013 • 3 answers
Posted 15 Apr 2014 • 2 answers
Posted 3 Feb 2015 • 3 answers